# SDR DALA2020032502036

- Difficulty date: March 21, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION OUT OF LIMIT ON ANGLE FLOOR SUPPORT FROM STA 413 TO 428 RBL 66 AT PAX CABIN. W1. IN REF NRC 00460. CORRECTIVE ACTION:SUMMARY OF NRC. 00595 PERMANENT REPAIR: ANGLE FLOOR SUPPORT FROM STA 413 TO 428 RBL 66 AT PAX CABIN. WAS REPAIRED PER. ER/A. 586310-14 REV. ORIG. SECTION I, ETI-57-20-068 REV. ORG. AND B757 -300 SRM. (1536471)
